# SDR F3LA2022022400002

- Difficulty date: February 9, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 16,951 hours, 7,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420200
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 16,951 hours, 7,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R #12010.0295 MAIN CABIN AFT L/H AFT SHEAR WEB CRACKED AT FR 59. CORRECTIVE ACTION: MAIN CABIN AFT L/H AFT SHEAR WEB WAS CRACKED AT FR 69. FR69 SHEAR WEB WAS REPLACED AND FIXED PER SRM 51-72-11. VOR CABLE REMOVED AND THEN INSTALLED PWER A320 ESPM 20-33-22-02. OPS CHECK GOOD PER A320 AMM 34-55-00-720-001-A.
